Alert archive / Alabama / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 16, NWS Huntsville, AL

March 27, 2021Jackson County, Madison County, Marshall County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Mar 27, 2021, 5:54 PM CDT for Jackson County, Madison County, Marshall County, Alabama. It was in force for 36 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2021, 5:54 PM CDT (22:54 UTC)
Expired
Mar 27, 2021, 6:30 PM CDT
In force
36 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Jackson County, AL, Madison County, AL, Marshall County, AL

The radar

The Northeast Alabama radar (KHTX), 41 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 5:56 PM CDTTSTM WND DMG2 Ne Owens Crossroads, ALCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 NE OWENS CROSSROADS. APPROXIMATELY 4 TO 5 TREES BLOWN DOWN AND A TRAMPOLINE TUMBLED.
Mar 27, 5:58 PM CDTHAIL 1.75New Hope, AL
Mar 27, 6:00 PM CDTTSTM WND DMG2 Ne Owens Crossroads, ALAPPROXIMATELY 4 TO 5 TREES BLOWN DOWN AND A TRAMPOLINE TUMBLED.
Mar 27, 6:03 PM CDTTSTM WND DMGPaint Rock, ALTREE SNAPPED AND OUTHOUSES WERE DAMAGED.
Mar 27, 6:03 PM CDTTSTM WND DMGPaint Rock, ALTREES SNAPPED WITH DAMAGE TO OUTHOUSES ON HILL STREET.
Mar 27, 6:03 PM CDTHAIL 1Paint Rock, ALQUARTER SIZED HAIL ON HILL STREET.
Mar 27, 6:03 PM CDTHAIL 1Paint Rock, AL
Mar 27, 6:15 PM CDTHAIL 1.5Paint Rock, AL
Mar 27, 6:17 PM CDTHAIL 1.5New Hope, AL
Mar 27, 6:25 PM CDTTSTM WND DMG1 N Paint Rock, ALPOWERLINES KNOCKED DOWN AT THE INTERSECTION OF US 72 AND AL 65.
Mar 27, 6:32 PM CDTTSTM WND DMG1 N Skyline, ALA ROOF WAS BLOWN OFF OF A HOUSE AND TREES WERE DOWNED ON COUNTY ROAD 107.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 1:51 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2021-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1085 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2021-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1085 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
610 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
1.0
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted.

372 
WUUS54 KHUN 272254
SVRHUN
ALC071-089-095-272330-
/O.NEW.KHUN.SV.W.0016.210327T2254Z-210327T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Huntsville AL
554 PM CDT Sat Mar 27 2021

The National Weather Service in Huntsville Alabama has issued a

* Severe Thunderstorm Warning for...
  West central Jackson County in northeastern Alabama...
  North central Marshall County in northeastern Alabama...
  Southeastern Madison County in north central Alabama...

* Until 630 PM CDT.

* At 554 PM CDT, a severe thunderstorm was located near Owens Cross
  Roads, moving northeast at 45 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Scottsboro, Owens Cross Roads, Hollywood, Grant, Skyline, Gurley,
  Woodville, Pleasant Groves, Paint Rock and Lim Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM CDT for north central
and northeastern Alabama...and Middle Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3443 8636 3453 8652 3490 8625 3473 8595
TIME...MOT...LOC 2254Z 221DEG 39KT 3453 8641 

HAIL...1.75IN
WIND...60MPH
 
$$

KTW
3 follow-up statements
415 
WWUS54 KHUN 272300
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
600 PM CDT Sat Mar 27 2021

ALC071-089-095-272330-
/O.CON.KHUN.SV.W.0016.000000T0000Z-210327T2330Z/
Jackson AL-Marshall AL-Madison AL-
600 PM CDT Sat Mar 27 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR WEST CENTRAL JACKSON...NORTH CENTRAL MARSHALL AND SOUTHEASTERN
MADISON COUNTIES...

At 558 PM CDT, a severe thunderstorm was located near Owens Cross
Roads, or 15 miles north of Guntersville, moving northeast at 45 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Public reported golfball size hail in the New Hope area at 
         6 PM with this storm.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Scottsboro, Owens Cross Roads, Hollywood, Grant, Skyline, Gurley,
Woodville, Pleasant Groves, Paint Rock and Lim Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM CDT for north central
and northeastern Alabama...and Middle Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3445 8634 3455 8649 3490 8625 3473 8595
TIME...MOT...LOC 2258Z 221DEG 39KT 3457 8637 

HAIL...1.75IN
WIND...60MPH
 
$$

KTW
169 
WWUS54 KHUN 272311
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
611 PM CDT Sat Mar 27 2021

ALC089-095-272320-
/O.CAN.KHUN.SV.W.0016.000000T0000Z-210327T2330Z/
Marshall AL-Madison AL-
611 PM CDT Sat Mar 27 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MARSHALL AND
SOUTHEASTERN MADISON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CDT for north central
and northeastern Alabama...and Middle Tennessee.

LAT...LON 3473 8595 3460 8617 3460 8626 3464 8636
      3466 8636 3490 8625
TIME...MOT...LOC 2310Z 221DEG 39KT 3468 8626 

$$

ALC071-272330-
/O.CON.KHUN.SV.W.0016.000000T0000Z-210327T2330Z/
Jackson AL-
611 PM CDT Sat Mar 27 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR WEST CENTRAL JACKSON COUNTY...

At 610 PM CDT, a severe thunderstorm was located near Woodville, or
12 miles west of Scottsboro, moving northeast at 45 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Public.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Scottsboro, Hollywood, Skyline, Woodville, Pleasant Groves, Paint
Rock, Lim Rock, Princeton, Trenton and Garth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM CDT for north central
and northeastern Alabama...and Middle Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3473 8595 3460 8617 3460 8626 3464 8636
      3466 8636 3490 8625
TIME...MOT...LOC 2310Z 221DEG 39KT 3468 8626 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

KTW
502 
WWUS54 KHUN 272321
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
621 PM CDT Sat Mar 27 2021

ALC071-272330-
/O.CON.KHUN.SV.W.0016.000000T0000Z-210327T2330Z/
Jackson AL-
621 PM CDT Sat Mar 27 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR WEST CENTRAL JACKSON COUNTY...

At 619 PM CDT, a severe thunderstorm was located near Skyline, or 10
miles northwest of Scottsboro, moving northeast at 45 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Public reported golfhall size hail at 6 PM CDT.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Scottsboro, Hollywood, Skyline, Pleasant Groves, Princeton, Trenton,
Larkinsville and Hollytree.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM CDT for north central
and northeastern Alabama...and Middle Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3473 8595 3466 8611 3467 8615 3470 8621
      3474 8628 3490 8625
TIME...MOT...LOC 2319Z 221DEG 39KT 3476 8617 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

KTW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 3:40 PM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, Mar 27, 3:40 PM CDT, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
340 PM CDT Sat Mar 27 2021

.NEAR TERM...(Tonight)
Issued at 340 PM CDT Sat Mar 27 2021

A warm front that moved north of the area earlier today has brought
unseasonably warm conditions to the Tennessee Valley. After lows in
the upper 50s and lower 60s overnight, temperatures have warmed
significantly, now ranging in the lower 70s in southern middle
Tennessee to around 80 over parts of northern Alabama. This warmth
has produced rather high instability values across the region, with
surface based CAPES in the 2000-2500 J/kg range. This and helicity
values in the 150-250 m/s range make it more favorable for convection
formation. Some of the storms could become strong to severe in
intensity. Given the above noted warm front and better interaction of
convective cells closer to it, Tornado Watch #59 is in effect for
parts of the forecast area until 9 PM CDT, mainly near and north of
the Tennessee River. Forcing and slightly lower instabilities should
keep the severe threat lower further to the south.

Another feature of note is a cold front rapidly heading this
direction across the eastern Great Plains. This boundary per model
"consensus" should reach NW AL in the 3-4 AM timeframe, quickly move
eastward and be east of the forecast area by ~9 AM. Strong lift and
convergence along the front will bring a risk of more showers and
thunderstorms in the late night. Some of these storms could become
severe as well, with damaging wind gusts the primary threat.

Heavy rainfall is also expected under shower activity this afternoon
and evening, with precip water amounts in the 1.3" range. Stronger
lift with the front should raise them in them into the 1.6-1.7" range
late tonight, as the main boundary pushes across the Valley. Rainfall
amounts ranging from 1.2" from Cullman to Fort Payne, upwards to 2.5"
over parts of NW AL and southern middle TN could produce flash
flooding and flooding. Area ground soil moisture are still elevated
from the mid week storm event, which makes it more favorable for
flooding issues.

.SHORT TERM...(Sunday through Monday)
Issued at 340 PM CDT Sat Mar 27 2021

The cold front will rocket eastward across the region in the late
night and early Sunday morning. Anna-front showers are expected after
the front passes. Those showers should end over our eastern areas by
the late morning. In a progressive upper level pattern, clouds
should clear the area in the afternoon. With cooler air filtering in,
high temperatures for Palm Sunday should be ~15 degrees cooler than
today. The cooler air will make itself more noted Sun night, as lows
chill into the mid/upper 30s. Similar conditions are forecast for
Monday with highs in the mid 60s under generally sunny skies.

.LONG TERM...(Monday night through Friday)
Issued at 340 PM CDT Sat Mar 27 2021

Dry weather should continue into early next Tuesday. Highs on Tue
should rise to around 70. Clouds however will be on the increase as
a strong cold front nears from the NW. This front being pushed
eastward by a deepening upper level system will bring more chances of
showers and thunderstorms for the Tue afternoon into the late Wed
afternoon timeframe. Some of these storms could become strong to
marginally severe late Tue/early Wed - with strong outflow winds the
main threat.

Following this system is modified Arctic air heading southbound. Yes,
there is still plenty of very cold air up north. High temperatures in
the lower 60s on Wed, cooling in the afternoon will plunge into the
low/mid 30s by daybreak Thursday. A NW wind of 5-10 mph should help
prevent frosting, but damage to early, sensitive vegetation is
possible. The cold airmass will be more felt on Thu, with high
temperatures rising only into the low/mid 50s. A widespread freeze
is likely Thu night and early Friday morning, as low temperatures
chill to around 30. Protection of sensitive plants will likely be
needed.

A slow warmup is forecast on Good Friday, with highs rising into the
upper 60s. Saturday should be even warmer, featuring highs in the
mid/upper 60s under sunny skies.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1235 PM CDT Sat Mar 27 2021

With cigs around 4-5K ft in place across much of the area, VFR conds
prevail for now at both main airports. This will likely be changing
though in the next few hrs, as MVFR conds develop in response to
increasing shra/tsra. A few of these tsra may be strong in nature
with the potential for gusty winds near 30-35kt. Shra/tsra will then
continue into the evening/overnight hrs, as a cold front begins to
move ewd across the region. Lingering precip may then begin to taper
off to the east following the passage of the front Sun morning,
although MVFR cigs look to remain thru the end of the TAF period.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch through Sunday evening for ALZ001>007-009.

TN...Flash Flood Watch through Sunday evening for TNZ076-096-097.

&&

NEAR TERM...RSB
SHORT TERM...RSB
LONG TERM...RSB
AVIATION...09

For more information please visit our website
at weather.gov/huntsville.
Hazardous weather outlook, Mar 27, 12:59 PM CDT, 4 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Huntsville AL
1259 PM CDT Sat Mar 27 2021

ALZ001>007-009-TNZ076-096-097-281200-
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Jackson-Moore-Lincoln-Franklin TN-
1259 PM CDT Sat Mar 27 2021

...FLASH FLOOD WATCH IN EFFECT FROM THROUGH 7 PM SUNDAY EVENING...

This Hazardous Weather Outlook is for north Alabama and portions of
southern middle Tennessee.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms will become more numerous this afternoon,
especially across southern middle Tennessee and far north Alabama.
Large hail, perhaps a few tornadoes, and damaging wind will be
possible, along with locally excessive rainfall.

Tonight, a line of strong to severe thunderstorms is likely to move
through from northwest to southeast across the area. Damaging winds,
large hail, and possibly tornadoes are the expected severe weather
hazards. Also, locally excessive rainfall may result in flash
flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

The line of strong to severe thunderstorms will exit during the
morning hours. The threat of excessive rainfall and flash flooding
will diminish during the afternoon.

A chance of thunderstorms exists again Tuesday night into Wednesday.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management personnel is
possible, especially tonight into early Sunday morning.

ALZ008-010-016-281200-
Marshall-DeKalb-Cullman-
1259 PM CDT Sat Mar 27 2021

This Hazardous Weather Outlook is for north central Alabama and
northeast Alabama.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms will become more numerous this afternoon,
especially across southern middle Tennessee and far north Alabama.
Large hail, damaging winds, and perhaps a few tornadoes will be
possible.

Tonight, a line of strong to severe thunderstorms is likely to move
from northwest to southeast across the area. Damaging winds, large
hail, and possibly tornadoes are the expected severe weather hazards.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

The line of strong to severe thunderstorms will exit during the
morning hours. A chance of thunderstorms exists again Tuesday night
into Wednesday.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management personnel is
possible, especially tonight into early Sunday morning.

20

In the hours before

Special weather statement, Mar 27, 1:13 PM CDT, 4 hours 41 minutes before
Special Weather Statement
National Weather Service Huntsville AL
113 PM CDT Sat Mar 27 2021

TNZ076-096-271900-
Moore TN-Lincoln TN-
113 PM CDT Sat Mar 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MOORE AND
NORTHWESTERN LINCOLN COUNTIES UNTIL 200 PM CDT...

At 111 PM CDT, Doppler radar was tracking a strong thunderstorm near
Petersburg, moving east at 40 mph.

Pea to Dime size hail will be possible with this storm.

Locations impacted include...
Petersburg, Belleville, Chestnut Ridge and Booneville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

&&

LAT...LON 3535 8654 3536 8649 3533 8646 3532 8643
      3526 8647 3525 8677 3526 8677 3526 8674
      3531 8668 3533 8660 3536 8660 3537 8659
TIME...MOT...LOC 1811Z 260DEG 34KT 3538 8659

KTW
Special weather statement, Mar 27, 1:39 PM CDT, 4 hours 15 minutes before
Special Weather Statement
National Weather Service Huntsville AL
139 PM CDT Sat Mar 27 2021

TNZ076-271900-
Moore TN-
139 PM CDT Sat Mar 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MOORE COUNTY UNTIL
200 PM CDT...

At 139 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lynchburg, moving east at 30 mph.

Wind gusts up to 50 mph will be possible with this storm.

This storm will remain over mainly rural areas of northeastern Moore
County.

LAT...LON 3541 8625 3539 8628 3538 8625 3537 8626
      3537 8627 3535 8624 3535 8625 3534 8639
      3535 8639 3536 8633 3537 8633 3539 8630
      3541 8629
TIME...MOT...LOC 1839Z 260DEG 28KT 3539 8636

KTW
Special weather statement, Mar 27, 4:22 PM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Huntsville AL
422 PM CDT Sat Mar 27 2021

ALZ003-004-272145-
Lawrence AL-Franklin AL-
422 PM CDT Sat Mar 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FRANKLIN AND
SOUTHERN LAWRENCE COUNTIES UNTIL 445 PM CDT...

At 422 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Needmore, moving northeast at 35 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Moulton, Speake, Mt Hope, Wren, Landersville and Bankhead National
Forest.

LAT...LON 3431 8760 3439 8765 3458 8729 3441 8716
TIME...MOT...LOC 2122Z 240DEG 29KT 3437 8753

KTW
Special weather statement, Mar 27, 5:04 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Huntsville AL
504 PM CDT Sat Mar 27 2021

TNZ097-272245-
Franklin TN-
504 PM CDT Sat Mar 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FRANKLIN COUNTY UNTIL 545
PM CDT...

At 503 PM CDT, Doppler radar was tracking a strong thunderstorm near
Huntland, moving northeast at 45 mph.

Dime to Penny size hail will be possible with this storm.

Locations impacted include...
Winchester, Decherd, Cowan, Sewanee, Tims Ford Lake, Lexie
Crossroads, Harmony, Alto, Maxwell and St. Andrews.

LAT...LON 3531 8597 3531 8595 3530 8595 3530 8593
      3528 8591 3522 8587 3522 8586 3511 8586
      3502 8621 3516 8632 3532 8598
TIME...MOT...LOC 2203Z 241DEG 41KT 3511 8618

KTW
Special weather statement, Mar 27, 5:17 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Huntsville AL
517 PM CDT Sat Mar 27 2021

ALZ004>007-272245-
Lawrence AL-Madison AL-Morgan AL-Limestone AL-
517 PM CDT Sat Mar 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MADISON...
SOUTHEASTERN LIMESTONE...NORTHWESTERN MORGAN AND EASTERN LAWRENCE
COUNTIES UNTIL 545 PM CDT...

At 517 PM CDT, Doppler radar was tracking a strong thunderstorm near
Trinity, or 8 miles southwest of Decatur, moving east at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Decatur, Madison, Priceville, Triana, Huntsville International
Airport, Mooresville, Belle Mina and Basham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

&&

LAT...LON 3447 8710 3453 8715 3474 8677 3455 8671
TIME...MOT...LOC 2217Z 251DEG 26KT 3452 8708

KTW
Special weather statement, Mar 27, 5:44 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Huntsville AL
544 PM CDT Sat Mar 27 2021

ALZ005>007-272330-
Madison AL-Morgan AL-Limestone AL-
544 PM CDT Sat Mar 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON...
SOUTHEASTERN LIMESTONE AND NORTHEASTERN MORGAN COUNTIES UNTIL 630 PM
CDT...

At 543 PM CDT, Doppler radar was tracking a strong thunderstorm near
Priceville, or near Decatur, moving east at 30 mph.

Pea dime size hail and winds in excess of 40 mph will be possible
with this storm.

Locations impacted include...
Western Huntsville, Decatur, Madison, Redstone Arsenal, Priceville,
Triana, Marshall Space Flight Center, Huntsville International
Airport and Mooresville.

LAT...LON 3454 8691 3461 8696 3474 8670 3458 8664
TIME...MOT...LOC 2243Z 252DEG 26KT 3459 8687

KTW

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 1:28 AM CDTFlash Flood WatchHUNColbert, Franklin, Jackson, Lauderdale, Lawrence, Limestone and 2 more31 hr
Mar 27, 2:47 AM CDTSpecial Weather StatementHUNColbert28 min
Mar 27, 3:05 AM CDTSpecial Weather StatementHUNJackson40 min
Mar 27, 3:14 AM CDTSpecial Weather StatementHUNLauderdale46 min
Mar 27, 3:40 AM CDTSpecial Weather StatementHUNJackson35 min
Mar 27, 3:52 AM CDTSevere Thunderstorm WarningHUNJackson38 min
Mar 27, 10:02 AM CDTSpecial Weather StatementHUNLauderdale28 min
Mar 27, 10:57 AM CDTSpecial Weather StatementHUNLauderdale18 min
Mar 27, 4:22 PM CDTSpecial Weather StatementHUNLawrence23 min
Mar 27, 4:28 PM CDTSevere Thunderstorm WarningHUNCullman47 min
Mar 27, 4:36 PM CDTSevere Thunderstorm WarningHUNLawrence24 min
Mar 27, 4:57 PM CDTSevere Thunderstorm WarningHUNLawrence, Morgan18 min
Mar 27, 5:14 PM CDTSevere Thunderstorm WarningHUNCullman, Madison, Marshall, Morgan46 min
Mar 27, 5:17 PM CDTSpecial Weather StatementHUNMorgan28 min
Mar 27, 5:44 PM CDTSpecial Weather StatementHUNMorgan46 min
Mar 27, 6:14 PM CDTSpecial Weather StatementHUNMadison16 min
Mar 27, 6:24 PM CDTSevere Thunderstorm WarningHUNJackson31 min
Mar 27, 6:29 PM CDTSevere Thunderstorm WarningHUNMadison16 min
Mar 27, 6:43 PM CDTSevere Thunderstorm WarningHUNJackson, Madison17 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.